MathSciNet Relay Station
MathSciNet bibliographic data
MR2072815 35G20 (35A25 37K40)
Wazwaz, Abdul-Majid The tanh method for traveling wave solutions of nonlinear equations. Appl. Math. Comput. 154 (2004), no. 3, 713–723.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement